# SDR R61A201509040615

- Difficulty date: September 4, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 21,319 hours, 16,737 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  R2 DOOR CUTOUT LOWER BEAM AROUND RIVETS NEAR FWD AND AFT GIRT BAR FLOOR FITTINGS ARE CORRODED.  MAINTENANCE R & R R2 DOOR CUT OUT LOWER BEAM AROUND RIVETS NEAR FWD AND AFT GIRT BAR FLOOR FITTINGS IAW SRM 170/175, 51-41-02.
